# SDR 2000UALA00671

- Difficulty date: November 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 25,588 hours, 8,732 cycles
- Engine: Pwa PW2037
- System (JASC): 3820 · Wash Water System
- Part: Heater
- Condition: Overheated
- Location: Water
- Stage of operation: CR
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN FORWARD CABIN DUE TO WATER HEATER OVERHEATING.
